Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 91, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Apr 3, 2021, 3:15 AM CDT for Hickman County, Tennessee. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2021, 3:15 AM CDT (08:15 UTC)
- Expired
- Apr 3, 2021, 5:18 PM CDT
- In force
- 14 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Hickman County, TN
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 23.88 ft at Apr 2, 2021, 3:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
223 WGUS84 KOHX 030815 RRA FLSOHX Flood Advisory National Weather Service Nashville TN 315 AM CDT Sat Apr 3 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC081-031200- /O.NEW.KOHX.FL.Y.0091.210403T0815Z-210403T1200Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 315 AM CDT Sat Apr 3 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River At Centerville. * From early this morning to this morning. * At 3:00 AM CDT Saturday the stage was 21.7 feet and falling. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to fall to 8.2 feet Wednesday evening. * Impact...At 17.0 feet, Water begins to overflow the banks. * Impact...At 22.0 feet, Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3565 8732 $$ 07
2 follow-up statements
658 WGUS84 KOHX 030819 FLSOHX Flood Advisory National Weather Service Nashville TN 319 AM CDT Sat Apr 3 2021 ...The Flood Advisory is extended for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC081-040230- /O.EXT.KOHX.FL.Y.0091.000000T0000Z-210404T1800Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 319 AM CDT Sat Apr 3 2021 ...The Flood Advisory is now in effect until early tomorrow afternoon... The Flood Advisory continues for the Duck River At Centerville. * Until Sunday afternoon. * At 3:00 AM CDT Saturday the stage was 21.7 feet and falling. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to fall to 8.2 feet Wednesday evening. * Impact...At 22.0 feet, Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3565 8732 $$ 07
989 WGUS84 KOHX 032218 FLSOHX Flood Advisory National Weather Service Nashville TN 518 PM CDT Sat Apr 3 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. TNC081-032330- /O.CAN.KOHX.FL.Y.0091.000000T0000Z-210403T2218Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 518 PM CDT Sat Apr 3 2021 ...The Flood Advisory for the Duck River At Centerville has been cancelled... The Flood Advisory is cancelled for the Duck River At Centerville. * At 5:00 PM CDT Saturday the stage was 16.7 feet and falling. * Flood stage is 22.0 feet. * Forecast...The river is expected to continue falling into next week. && LAT...LON 3582 8776 3592 8765 3577 8721 3565 8732 $$ Barnwell
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 3, 2:38 AM CDT, 37 minutes earlier.
Area forecast discussion, Apr 3, 2:38 AM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 238 AM CDT Sat Apr 3 2021 .DISCUSSION... Quiet weather, with a warming trend, continues into early next week as a SFC/LL high and dampening upper trough remain in control. This morning will be the last we see of freezing temps for a bit. Changes are setting up for mid/late next week. Wed morning, fairly tight SFC and upper lows are situated over central/northern plains, with a cold front down into west TX. Across our region, SFC high and weak upper ridging breaking down, and that will allow plains system to move east. Moisture advection will get into gear later Wed, and after a few showers during the afternoon, we will see a good shot of rain Wed night. This band seems to be more associated with a pre-frontal SFC/LL trough, as additionally development expected Thu/Thu night as the main front passes. Wed night through Thu night we could be looking at up to an inch of rain. We may even see a few storms as instability becomes a bit more favorable in the warm sector. By Fri sunup, The cold front will be east but there are different solutions into the weekend for our closed upper low. GFS has kept this low well north last few runs, and now 00Z ECM trending a bit more north than yesterday's 12Z run...which had it dropping right over the mid-state. Either way, will have the upper low/fairly deep trough over the region Fri and Sat, and that will keep at least scattered showers possible through that time. This break in the rain is a good one. Most areas rivers have dropped considerably, and this is expected to continue for nearly all that remain elevated. && .AVIATION... 06Z TAF DISCUSSION. BNA/MQY/CKV/CSV...VFR conditions with calm winds overnight. Winds will become southerly during the day with SKC skies. && .PRELIMINARY POINT TEMPS/POPS... Nashville 63 39 70 45 74 / 0 0 0 0 0 Clarksville 63 38 70 46 73 / 0 0 0 0 0 Crossville 58 35 65 44 69 / 0 0 0 0 0 Columbia 62 37 69 44 72 / 0 0 0 0 0 Lawrenceburg 62 37 69 44 72 / 0 0 0 0 0 Waverly 63 39 70 46 73 / 0 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 9 AM CDT this morning for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......07 AVIATION........12
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:27 PM CDT | River Flood Advisory | OHX | Hickman, Humphreys, Perry | 52 hr |
| Apr 3, 2:09 PM CDT | Frost Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 16 more | 18 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.